# SDR FDEA201610043453

- Difficulty date: October 4, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5383202020400
- Condition: Chafed
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK IS GOUGED AT UPPER SURFACE BETWEEN FRAMES 42 AND 43, Y-450.   REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-40-21.
